Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Tallahassee, FL

April 19, 2015Jefferson County, Madison County, Florida; Brooks County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2015, 1:44 PM EDT for Jefferson County, Madison County, Florida; Brooks County, Thomas County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 1:44 PM EDT (17:44 UTC)
Expired
Apr 19, 2015, 2:30 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jefferson County, FL, Madison County, FL, Brooks County, GA, Thomas County, GA

The radar

The Moody AFB radar (KVAX), 66 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 1:47 PM EDTTSTM WND DMG1 N Alma, FLTREE DOWN ON SIMPSON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 7:57 AM EDTTornado WatchSPC7 hr
Apr 19, 1:04 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS52 KTAE 191744
SVRTAE
FLC065-079-GAC027-275-191830-
/O.NEW.KTAE.SV.W.0028.150419T1744Z-150419T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MADISON COUNTY IN THE BIG BEND OF FLORIDA...
  JEFFERSON COUNTY IN THE BIG BEND OF FLORIDA...
  BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 230 PM EDT

* AT 143 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR BOSTON TO 15 MILES EAST OF WOODVILLE...AND MOVING NORTHEAST 
  AT 55 MPH. THIS LINE HAS A HISTORY OF BLOWING TREES DOWN IN LEON 
  COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...THOMASVILLE...QUITMAN...BOSTON...PAVO...COOLIDGE...
  GREENVILLE...MORVEN...BARWICK...DIXIE...DILLS...CAPPS...CASA
  BLANCO...BLUE SPRINGS...MONTIVILLA...WAUKEENAH...NANKIN...
  OAKLAWN...THOMASVILLE MUNICIPAL A/P AND EMPRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR CENTRAL
FLORIDA AND SOUTH CENTRAL GEORGIA. A TORNADO WATCH ALSO REMAINS IN 
EFFECT UNTIL 800 PM EDT FOR NORTHWEST FLORIDA AND SOUTH CENTRAL 
GEORGIA.

LAT...LON 3079 8345 3077 8346 3075 8348 3070 8345
      3038 8347 3030 8379 3030 8382 3029 8383
      3025 8400 3052 8399 3052 8398 3056 8399
      3098 8398 3104 8373 3103 8357 3107 8357
      3105 8354 3105 8350 3103 8347 3098 8344
TIME...MOT...LOC 1743Z 230DEG 48KT 3083 8387 3028 8395 

$$

42-DVD
1 follow-up statement
516 
WWUS52 KTAE 191807
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 PM EDT SUN APR 19 2015

FLC065-079-GAC027-275-191830-
/O.CON.KTAE.SV.W.0028.000000T0000Z-150419T1830Z/
MADISON FL-JEFFERSON FL-BROOKS GA-THOMAS GA-
207 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR WESTERN MADISON...NORTHEASTERN JEFFERSON...BROOKS AND EASTERN
THOMAS COUNTIES...

AT 207 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR PAVO
TO 16 MILES SOUTH OF MONTICELLO...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...QUITMAN...BOSTON...PAVO...GREENVILLE...MORVEN...
BARWICK...DIXIE...DILLS...BLUE SPRINGS...ENON...BARNEY...HAMBURG...
NANKIN...OAKLAWN...HOLLIS...EMPRESS...EVERETT...AUCILLA AND SIRMANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&



LAT...LON 3079 8345 3077 8346 3075 8348 3070 8345
      3038 8347 3030 8379 3030 8382 3029 8383
      3028 8386 3049 8385 3057 8386 3100 8388
      3104 8373 3103 8357 3107 8357 3105 8354
      3105 8350 3103 8347 3098 8344
TIME...MOT...LOC 1807Z 230DEG 41KT 3102 8372 3031 8378 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:31 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 19, 10:31 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT SUN APR 19 2015

...HEAVY RAINFALL AND A SEVERE WEATHER THREAT TODAY...

.NEAR TERM [THROUGH TODAY]...

AN AREA OF RAIN AND THUNDERSTORMS IS MOVING FROM WEST TO EAST THIS
MORNING AND INTO THE AFTERNOON HOURS. SOME STORMS WILL BE SEVERE. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM EDT. DAMAGING WINDS AND
TORNADOES ARE THE MAIN THREAT TODAY. THIS MORNING, A FEW TREES HAVE
BEEN REPORTED DOWN AND ONE TORNADO HAS BEEN CONFIRMED WITH DOPPLER
RADAR. ADDITIONALLY, WITH THE DEEP TROPICAL MOISTURE IN PLACE,
MODERATE TO HEAVY RAINFALL IS LIKELY. WIDESPREAD RAINFALL TOTALS ARE
EXPECTED TO BE AROUND 1-2", WITH THE POSSIBILITY OF ISOLATED AREAS
RECEIVING 3-6" OF RAIN, WHICH COULD CAUSE SOME FLASH FLOODING. THE
FLASH WATCH WATCH WILL CONTINUE THROUGH THIS EVENING FOR ALL BUT THE
VALDOSTA REGION AND THE EASTERN FLORIDA BIG BEND. POPS WILL BE NEAR
100% ALL ZONES TODAY.

&&

.PREV DISCUSSION [453 AM EDT]...

.SHORT TERM [TONIGHT THROUGH TUESDAY]...

OUR AREA SHOULD SEE A LULL IN CONVECTION TONIGHT WITH SUBSIDENCE
BEHIND A DEPARTING CONVECTIVE SYSTEM, AND LARGE SCALE 800-300MB
QG DIVERGENCE (ALSO IMPLYING SUBSIDENCE) BETWEEN 00 UTC AND 12
UTC. WE MAINTAINED A 15 PERCENT "SLIGHT CHANCE" OF SHOWERS AND
STORMS AS A FEW MODELS DO DEPICT SOME LIGHT QPF, BUT THAT MAY BE
GENEROUS. LOOKING AHEAD TO MONDAY, THE SYNOPTIC SURFACE COLD FRONT
ARRIVES AND THE FORCING APPEARS STRONGER ON THE 00Z SET OF MODEL
RUNS THAN IN PREVIOUS RUNS. THE NAM AND GFS BOTH INDICATE SOME QPF
DURING THE DAYTIME ON MONDAY AS WEAK-MODERATE QG CONVERGENCE
DEVELOPS IN THE LEFT EXIT REGION OF A 140KT UPPER LEVEL JET. IT
DOES APPEAR THAT CONVECTIVE ACTIVITY WOULD LIKELY BE ISOLATED TO
SCATTERED - MORE ISOLATED THAN TODAY. ANY CONVECTIVE DEVELOPMENT
WOULD BE ON THE CUSP OF A PLUME OF STEEP MID-LEVEL LAPSE RATES,
WHICH WOULD LIKELY CONTRIBUTE TO MODERATE INSTABILITY AHEAD OF THE
COLD FRONT. WHEN COMBINED WITH AROUND 50 KNOTS OF DEEP LAYER
SHEAR, A FEW SEVERE STORMS ARE WITHIN THE REALM OF POSSIBILITY.
LARGE HAIL WOULD BE A POTENTIAL HAZARD, ALONG WITH GUSTY WINDS.
RAIN CHANCES SHOULD THEN QUICKLY COME TO AN END MONDAY NIGHT AS
DRIER AIR ADVECTS IN BEHIND THE SURFACE COLD FRONT.

WITH MORE WIDELY SCATTERED CONVECTION ON MONDAY IN ADVANCE OF THE
COLD FRONT, A RELATIVELY WARM DAY IS EXPECTED WITH HIGHS POSSIBLY
PUSHING INTO THE MID 80S. LOWS BEHIND THE COLD FRONT WILL BE
COOLER, BUT STILL AROUND 5-10 DEGREES ABOVE NORMAL ON MONDAY
NIGHT, WITH HIGHS ON TUESDAY NEAR NORMAL (80 DEGREES).

.LONG TERM [TUESDAY NIGHT THROUGH SUNDAY]...

HIGH PRESSURE ON WEDNESDAY, LEADING TO A DRY DAY OVERALL, WILL
QUICKLY ERODE WITH RAIN CHANCES RETURNING FROM THURSDAY INTO THE
WEEKEND. THE HIGHEST RAIN CHANCES HAVE BEEN PLACED ON SATURDAY,
WHERE THERE IS DECENT AGREEMENT FROM THE GFS AND ECMWF ON SOME
HIGHER QPF AMOUNTS WITH A WEAK LOW PRESSURE SYSTEM. HIGHS LOOK TO
BE SLIGHTLY ABOVE NORMAL (LOW-MID 80S), WITH LOWS CONTINUING TO BE
WELL ABOVE NORMAL (60S).

.AVIATION...

[THROUGH 12Z MONDAY] CEILINGS ARE EXPECTED TO LOWER INTO MVFR TO
IFR RANGE AT ALL TAF SITES BY DAYBREAK. A SQUALL LINE IS
EXPECTED TO AFFECT THE ECP-DHN CORRIDOR AROUND SUNRISE AND
PROGRESS EASTWARD THROUGH THE AFTERNOON. STORMS ARE EXPECTED TO
IMPACT ALL TERMINALS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.MARINE...

SOUTHERLY WINDS WILL INCREASE THIS MORNING, AND THERE IS DECENT
AGREEMENT AMONGST RAW MODEL GUIDANCE TO PUT WINDS IN THE 15-20
KNOT RANGE ACROSS MUCH OF THE COASTAL WATERS. A SCEC HEADLINE WAS
ADDED TO THE FORECAST, AND ONE COULD BE NEEDED INTO MONDAY. AS A
RESULT OF THE ONSHORE WINDS AND BUILDING SEAS, SURF HEIGHTS SHOULD
BE AROUND 3 FEET TODAY AND MONDAY. A HIGH RISK OF RIP CURRENTS WAS
POSTED FOR WALTON, BAY, AND GULF COUNTIES.

.FIRE WEATHER...

RED FLAG CONDITIONS ARE NOT EXPECTED AT LEAST THROUGH THE MIDDLE
OF NEXT WEEK.

.HYDROLOGY...

RAINFALL THIS WEEK HAS RESULTED IN A RISE OF AREA RIVERS WITH MANY
REACHING ACTION OR BANK FULL STAGE. THE CHOCTAWHATCHEE RIVER IS
FORECAST TO REACH MINOR FLOOD STAGE AT CARYVILLE LATER TODAY AND
AT BRUCE ON MONDAY. WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN
EXPECTED TODAY, AND ISOLATED TOTALS OF 3-6" POSSIBLE, OTHER RIVERS
MAY APPROACH MINOR FLOOD STAGE THIS WEEK AND FLASH FLOODING MAY BE
POSSIBLE WHERE THE HEAVIEST RAINFALL OCCURS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   82  69  85  62  81 /  90  20  30  20  10
PANAMA CITY   79  73  79  64  76 / 100  20  20  10  10
DOTHAN        80  68  83  58  77 / 100  20  30  10  10
ALBANY        78  67  83  58  78 / 100  20  30  20  10
VALDOSTA      80  68  86  61  78 / 100  20  30  20  10
CROSS CITY    83  70  83  63  82 /  80  20  40  20  10
APALACHICOLA  79  73  81  66  77 / 100  20  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     CALHOUN-CENTRAL WALTON-COASTAL BAY-COASTAL FRANKLIN-COASTAL
     GULF-COASTAL WAKULLA-GADSDEN-HOLMES-INLAND BAY-INLAND
     FRANKLIN-INLAND GULF-INLAND WAKULLA-JACKSON-LEON-LIBERTY-
     NORTH WALTON-SOUTH WALTON-WASHINGTON.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
     COASTAL GULF-SOUTH WALTON.

GA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR BAKER-BEN HILL-
     CALHOUN-CLAY-COLQUITT-DECATUR-DOUGHERTY-EARLY-GRADY-IRWIN-
     LEE-MILLER-MITCHELL-QUITMAN-RANDOLPH-SEMINOLE-TERRELL-
     THOMAS-TIFT-TURNER-WORTH.

AL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR COFFEE-DALE-
     GENEVA-HENRY-HOUSTON.

GM...NONE.
&&

NEAR TERM...MCDERMOTT
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...BARRY
MARINE...LAMERS
FIRE WEATHER...LAMERS
HYDROLOGY...WESTON/MOORE

In the hours before

Local storm report, Apr 19, 11:55 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1155 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     5 S BLAKELY             31.30N 84.92W
04/19/2015                   EARLY              GA   TRAINED SPOTTER

            LARGE PECAN TREE NEAR THE INTERSECTION OF GA 39 AND
            ROCKBLUFF RD.

&&

MOORE
Local storm report, Apr 19, 11:56 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/19/2015                   EARLY              GA   911 CALL CENTER

            TREES DOWN AROUND BLAKELY

&&

DVD
Local storm report, Apr 19, 12:00 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      5 SW ABBEVILLE          31.52N 85.31W
04/19/2015                   HENRY              AL   PUBLIC

            WATER OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 173
            AND 27

&&

DVD
Local storm report, Apr 19, 12:01 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      ABBEVILLE               31.57N 85.25W
04/19/2015                   HENRY              AL   PUBLIC

            PICTURE ON SOCIAL MEDIA OF WATER SURROUNDING A HOUSE IN
            ABBEVILLE

&&

DVD
Local storm report, Apr 19, 12:28 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     BRUCE                   30.47N 85.96W
04/19/2015                   WALTON             FL   PUBLIC

            POSSIBLE TORNADO. 1/4 MI DAMAGE PATH WITH TREES AND POWER
            LINES DOWN NEAR BRUCE ALONG HWY 81 N.

&&

MOORE
Local storm report, Apr 19, 1:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     4 NNE TALLAHASSEE       30.49N 84.26W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN AT HERMITAGE ROAD AND THOMASVILLE ROAD

1258 PM     TSTM WND DMG     5 N TALLAHASSEE         30.51N 84.29W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN ON LAKESHORE DRIVE

0100 PM     TSTM WND DMG     6 N TALLAHASSEE         30.52N 84.28W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREE DOWN ON VEHICLE AT MERIDIAN AND MACLAY

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:09 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton40 hr
Apr 19, 7:46 AM EDTSpecial Marine WarningTAE89 min
Apr 19, 8:20 AM EDTSpecial Marine WarningTAE115 min
Apr 19, 8:29 AM EDTTornado WarningTAEWalton31 min
Apr 19, 9:01 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington29 min
Apr 19, 9:24 AM EDTTornado WarningTAEWalton, Washington24 min
Apr 19, 10:07 AM EDTSpecial Marine WarningTAE83 min
Apr 19, 11:21 AM EDTSpecial Marine WarningTAE114 min
Apr 19, 11:48 AM EDTTornado WarningTAEGadsden, Leon, Liberty, Wakulla12 min
Apr 19, 12:19 PM EDTSpecial Marine WarningTAE116 min
Apr 19, 12:55 PM EDTSevere Thunderstorm WarningTAELeon35 min
Apr 19, 12:59 PM EDTTornado WarningTAELeon13 min
Apr 19, 1:31 PM EDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty9 days
Apr 19, 1:48 PM EDTSpecial Marine WarningTAE117 min
Apr 19, 2:15 PM EDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor60 min
Apr 19, 2:56 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Madison, Taylor64 min
Apr 19, 3:01 PM EDTSevere Thunderstorm WarningTAEMadison29 min
Apr 19, 10:18 AM EDTTornado WarningTAEClay, Quitman, Randolph42 min
Apr 19, 10:47 AM EDTTornado WarningTAECalhoun, Clay, Quitman, Randolph, Terrell43 min
Apr 19, 11:11 AM EDTTornado WarningTAEEarly34 min
Apr 19, 11:35 AM EDTTornado WarningTAEBaker, Calhoun, Clay, Early25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.